MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number 76168
Medical Device Problem Codes Disconnection (1171); Connection Problem (2900)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Blood Loss (2597)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample was not returned.The device history record (dhr) was reviewed and there were no issues noted.Additionally both the inspection data and coc information was reviewed for the tubing and connector and there were no discrepancies noted.The reported issue was not confirmed as no sample was returned for evaluation.A photograph was provided however there was no evidence of disconnection and therefore the issue could not be confirmed through the photograph.The disconnection occurred on a customer made connection.The customer made the tubing connection from line 6 to the open y connector 3/8'' port on line 7.The customer did report that the tubing connection was tie banded at the time of the disconnection.It is unknown if the connection was made properly per the cardiovascular kit ifu.All available information has been placed on file in quality management for appropriate tracking, trending and follow up.(b)(4).No sample was returned.
 
Event or Problem Description
The customer reported that during cardiopulmonary bypass (cpb) procedure, the tubing on line 6 disconnected from the open 3/8'' connector port on line 7 (a user-made connection) resulting in 200cc blood loss.There was a 1 to 2 minutes of delay while the line was reconnected.The surgery was completed successfully.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
28 howe street
ashland MA 01721
MDR Report Key7582047
Report Number1212122-2018-00005
Device Sequence Number2062786
Product Code OEZ
UDI-Device Identifier00699753505469
UDI-Public(01)00699753505469
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number76168
Device Lot NumberWC05
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1